# SDR USAA2012041800022

- Difficulty date: April 4, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON Z-ANGLE BETWEEN BS 727 + 5 INCHES TO BS 727D + 11 INCHES, RBL 17.20.  REPLACED Z-ANGLE BETWEEN BS 727 + 5 INCHES TO BS 727D + 11 INCHES, RBL 17.20 IAW B737 SRM 51-40-02-0G FIG 8 &12.
